# SDR ESPA2021FA0000306

- Difficulty date: March 28, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N547PA
- Make and model: Lear 36LEAR
- Aircraft serial: 012
- Aircraft time: 15,454 hours, 7,841 cycles
- Engine: Garrtt TFE7312B
- Engine time: 16,269 hours, 8,904 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AFTER DEPARTING HNL, THE CREW NOTICED THE FUEL QUANTITY INDICATION APPEARED TO BE LOW IN FLIGHT. THE CREW ELECTED TO DIVERT TO HOG AND DECLARED AN EMERGENCY.
